Jump to content
CrazyBoards.org

Recommended Posts

I am in the darkest place I have ever been. I don't want to breath, I want to sleep and never wake up. I keep dissolving into tears. There is a monster inside of me devouring my soul, taking my will to live. This morning I stepped in the scale - 198lbs down from 206... I'm losing it the worst way possible, I'm not eating. Food turns my stomach. I went into the grocery store and felt physically ill. I can't cook, I don't want to... Something that I normally love to do. I have never experienced anything so hopeless and seemingly insurmountable before. I want to run to the doctor and beg for some medicine to take this feeling away.... But apparently since December I've just been torturing my family with my reactions to medication... How do I find my way out? I cry, I pray, I cry and no answers. My children love me, I hate to cry so much in front of them. My husband is supporting me but I don't think he understands how gaping the hole is, how black my heart feels, how lost I am....

I recently discontinued to use of Risperdal and Lexapro... is this withdrawal... will it end?

Link to comment
Share on other sites

Sounds like withdrawal.  Why did you stop? 

It is always best to communicate the way you are feeling with your doctor and your mate.  These people are your support system, and you cannot feel this way by yourself.  It's not positive for your children to see you in this state. 

Please do something to take care of yourself as soon as possible.  Hang in there!

Link to comment
Share on other sites

I recently discontinued to use of Risperdal and Lexapro... is this withdrawal... will it end?
Probably a good part of it.  There is a pretty good section on crazymeds about stopping meds.

http://www.crazymeds.us/discontinue.htm

This link is from there.  It is specifically about SSRI discontinuation syndrome.

http://bipolar.about.com/library/weekly/aa-ssridiscon02.htm

One of the ways of dealing with the withdrawal of stopping a fast-acting SSRI like Lexapro is to take some Prozac.  It has a much longer half-life and will help lessen the withdrawal symptoms.  Talk to your doc.  It will get better.

This morning I stepped in the scale - 198lbs down from 206... I'm losing it the worst way possible, I'm not eating

Ah, the MI diet.  The only diet plan that works reliably.  Now I just got to get rid those pesky side effects.

Link to comment
Share on other sites

I'm sorry you feel so crappy.  Did you discontinue both at the same time?  Any extra hanging around the house? 

Hang in there until you get a hold of a dr.  That's how I felt when I discontinued Zyprexa, in the dpeths of hell.

Thinking of you,

JBella

Link to comment
Share on other sites

Fidget, honey why are you trying to do this on your own?  Your doctor needs to know what you are going through and needs to help you with this.  I know from experience the hell of trying meds that don't work, or do work with intolerable side effects, but we have to keep trying or the bastard Depression wins.  And if that happens everyone in your life suffers more.  Please call your doctor, print out this thread if necessary and if he can't help, get thee to the ER.  Please, don't try to handle this load on your own, it is simply too heavy.  Let us know how things are going, a lot of us are worryworts and want to know that you are okay.  Sulu

Link to comment
Share on other sites

Fidget, honey why are you trying to do this on your own? 

<{POST_SNAPBACK}>

Indeed.  There is a reason that people go to rehab to go off recreational drugs.  Cuz withdrawal sucks.  You need help.  Our meds are no different.  In some cases they can be worse.  The withdrawal symptoms will eventually pass, but there is no need to handle them by yourself.  For your sake, your husbands, and your kids, get some help from a professional. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...